# SDR DHL2001721009

- Difficulty date: December 14, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Binding
- Location: Windshield
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WIPER INOP.  FOUND WIPER TO BE BOUND UP.  RELEASED TENSION, OPS CHECKED GOOD IAW BMM CH 30-42-01.
